# SDR 2007UALA03502

- Difficulty date: August 28, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 49,205 hours, 18,049 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibrates
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL VIBRATES AT GEAR RETRACTION.
